MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS
Model Number 60-000-23-09
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported that the implant did not fit the defect.
 
Additional Manufacturer Narrative
Investigation results indicated product made incorrectly due to error in image interpretation from scan.Corrective measures and training has taken place to eliminate future anomalies.Investigation results indicated product made incorrectly due to error in image interpretation from scan.Corrective measures and training has taken place to eliminate future anomalies.

Brand Name
IPS
Common Device Name
IPS
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8244130
Report Number9610905-2018-00341
Device Sequence Number1991973
Product Code GXN
UDI-Device Identifier00888118100139
UDI-Public(01)00888118100139
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
Report Date (Section F) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-23-09
Device Lot Number18011787
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2019
Event Location Hospital
Date Report to Manufacturer12/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR